Reply To: Blood test of Hygetropin
Written by EgoMuch on . Posted in
Hey there OP, I just wanted to say that I also have had some of pretty much same issues while I have been on GH so I do understand you very well. What I try to say is that I did have been on 4 iu a day of pharma GH… what I have had to do is to go from 4 iu to 2 iu a day and after that to work my way back up to 4 iu. What I try to say is that going to 4 iu a day is not that easy and you can’t just jump to that dosage, you need, as I said, to work it up. Or at least, that’s my experience and that’s what I had to do for it to make it work. If you plan to go further, you, then again, have to work it up. Like for example I plan to go further as I don’t want to stop on 4 iu a day and that’s why I plan on starting 6 iu a day on month 4. You need to do it because after some time of being on a specific dosage, many of the side effects have pretty much disappeared, or then again, at least that’s what happened to me. I did start to sleep better, although I would not call that sleep to be great, but at least, as said, better than it used to be so that’s already fine. I have to add here that besides the fact that the side effects in time should go away, I have also been using 500 mg of magnesium plus 750 mg of gaba, those ones have really helped me very much for my sleep. Not sure if that would be a good idea to recommend you doing the same but you could, at least try it out and see how well it helps you. Also as you, I also had joint and muscle pains and for these I have found out the relief from the diet/ water changes and from using some mild anti inflammatories as well as NPP @ 50 mg EOD. And that’s something that I can recommend you as well because I know how bad it can be. or then again, at least for me those pains were really really bad because literally, I have reached one point when the muscle pain has been just unbearable, it has been so so bad that I have been thinking that the only way of escaping the pain was to tear my biceps up… and that recommendation I just wrote up there made it all so much better that now I am having no more pains! I really hope a lot that this is going to help you because all of this has really helped me very much. I know how bad the struggle can be but I hope that these solutions that worked for me would help you exactly as much.
But yeah, I need to ask you a question… what time do you pin? I think that this is very important.
Gotta say that with any dosage that is above of 4 iu per day then there are some people who are saying that splitting the dosage is helping very and very much with the side effects and that’s why many of them split them up (equally, of course). So far I have not yet tried this myself, however when I am going to go from 4 iu to 6 iu a day then I will surely split it up and see if there are going to be any changes etc. again, hopefully this is going to be helpful to you.